Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hard bump on the site of gum swelling post stabbing it, bumps seems to be movable. Serious?

Im a 20 year old male. About three months ago a tortilla chip stabbed my gum onthe lower inside. The area was swollen immediately. The swelling has went down but i now have a hard bump there. A doctor told me that she wasnt concerned by it but i havent been able to get to a dentist due to insurance confusions. I get paranoid thinking it could be cancer . Also the bump seems to be moveable but i am not sure if its just the gum tissue moving any help would be appreciated i could provide more info if you need it
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
trusting your dentist seems to be fairly okay here . because the bump has only occurred 3 months ago. it could possibly be the torn gum tissue that is moving. however a photograph of it could have been nice.
keep a close look over it and see if it changes its size .
take care
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor